# SDR 2020F00081

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: General aviation
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 87,688 hours, 39,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1300
- Part time: 87,688 hours, 39,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE CLOSING AREA, CORROSION NOTED S37R STA 1300 IB OF AFT CARGO DOOR ENTRY  CORRECTIVE ACTION: REMOVED AND REPLACE STRINGER SECTION S37R @ STA 1300 I/B OF AFT CARGO DOOR ENTRY. IAW B767 SRM 51-40-02
